# SDR AALA2019061099008

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 57,572 hours, 23,764 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 69765611
- Condition: Sticking
- Location: Door Gust Lock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  PILOT REPORTS GUST LOCK ON MAIN ENTRANCE DOOR STICKS AND IS DIFFICULT TO OPERATE. MAINTENANCE REPLACED ASSITS LEVER SPRING ON L1 DOOR IAW AMM 52-11-21. OPS CHECKED GOOD.
